# SDR SWAA201906133608

- Difficulty date: June 8, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N8581Z
- Make and model: Boeing 737890
- Aircraft serial: 64348
- Aircraft time: 2,872 hours, 1,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417A5600
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY EXIT SIGN LENS FELL OFF.     REINSTALLED LENS PER SIP AMD AMM.
